# SDR AALA20110729TUL08

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR WEB STATION 1165 INBOARD OF AFT SERVICE DOOR.  INSTALLED LEFT CUSP DOUBLER REPAIR AT STATION 1165 PER AARD 53-20-00-16.
